# SDR CWQR200804

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 1,803 hours
- Engine: Pwc PW545B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 662121126
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS IN SCHEDULED MAINTENANCE, AN INSP NOTICED THAT THE LT MAIN GEAR ACTUATOR WAS CHAFING ON THE WING SPAR WHEEL WELL STIFFENER, PN 6621211-26. UPON FURTHER INVESTIGATION WE FOUND THAT THE -26 STIFFENER WAS INSTALLED ON THE WRONG SIDE FROM THE FACTORY.  SINCE THE RT STIFFENER WAS INSTALLED ON THE LEFT, IT WAS NOT TAPERED TO PROVIDE CLEARANCE FOR THE MAIN GEAR ACTUATOR. THIS CAUSED CHAFING DAMAGE TO THE STIFFENER AND THE MAIN GEAR ACTUATOR. THIS DAMAGE HAS BEEN SUBMITTED TO MFG ENGINEERING FOR EVALUATION.  SCR AND PHOTOS HAVE BEEN SUBMITTED TO MFG UNDER NR 359072.
